MAUDE Adverse Event Report: BECTON DICKINSON & CO (FRANKLIN LAKES) BD VACUTAINER® ULTRATOUCH¿ PUSH BUTTON BLOOD COLLECTION SET; SET, ADMINISTRATION, INTRAVASCULAR

BECTON DICKINSON & CO (FRANKLIN LAKES) BD VACUTAINER® ULTRATOUCH¿ PUSH BUTTON BLOOD COLLECTION SET; SET, ADMINISTRATION, INTRAVASCULAR
Catalog Number INCORRECT ENTRY
Medical Device Problem Codes Fluid/Blood Leak (1250); Material Deformation (2976)
Health Effect - Clinical Code Discomfort (2330)
Date of Event 02/04/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
D2a.There were multiple medical device types reported to be involved.The information for the additional device type is as follows: jka.D2b.Common device name: tubes, vials, systems, serum separators, blood collection.A device evaluation is anticipated but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Event or Problem Description
Report 1 of 3.It was reported during blood draw of one pediatric patient using bd vacutainer® ultratouch¿ push button blood collection set, the sleeve of one device was not sealed properly resulting in sample leakage.The patient was subjected to a second blood draw, which caused discomfort.No additional adverse impact was reported regarding the patient or user.
 
Additional Manufacturer Narrative
The following field was corrected: d9.Returned to manufacturer revised to: yes.Investigation summary: bd received 50 samples and 3 photos for investigation.The customer photos show blood leakage from tubing one sample, while two samples display blood leakage associated with damaged or severed tubing.Thirty returned samples were randomly selected and functionally tested.Of these, three samples failed functional testing due to slow sleeve recovery.An additional evaluation of the returned samples found no evidence of severed, damaged or perforated tubing.All retained samples passed testing, with no abnormalities observed.Based on a review of the device history record for the incident lot, all product specifications and requirements for lot release were met.This complaint has been confirmed for the indicated failure modes: severed and sleeve function.Bd was not able to identify a root cause for the indicated failure mode.Complaints received for this device and reported condition will continue to be tracked and trended.Our business team regularly reviews the collected data for the identification of emerging trends.
 
Event or Problem Description

Brand Name
BD VACUTAINER® ULTRATOUCH¿ PUSH BUTTON BLOOD COLLECTION SET
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
BECTON DICKINSON & CO (FRANKLIN LAKES)
1 becton drive
franklin lakes NJ 07417
Manufacturer (Section G)
BECTON, DICKINSON & CO., (BD)
1575 airport road
sumter SC 29153
Manufacturer Contact
anand singh
1 becton drive
franklin lakes, NJ 07417
2018475186
MDR Report Key24526791
Report Number1024879-2026-00300
Device Sequence Number8430530
Product Code FPA
UDI-Device Identifier00382903673919
UDI-Public(01)00382903673919(11)250926(17)270831(10)5269641
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K212724
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/11/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue NumberINCORRECT ENTRY
Device Lot NumberINCORRECT ENTRY
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/04/2026
Supplement Date Received by Manufacturer05/11/2026
Initial Report FDA Received Date03/05/2026
Supplement Report FDA Received Date05/14/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/26/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown